Translator Disclaimer
march 2022 Up to a double cover, every regular connected graph is isomorphic to a Schreier graph
Paul-Henry Leemann
Bull. Belg. Math. Soc. Simon Stevin 28(3): 373-379 (march 2022). DOI: 10.36045/j.bbms.210416

Abstract

We prove that every connected locally finite regular graph is either isomorphic to a Schreier graph, or has a double cover which is isomorphic to a Schreier graph.

Citation

Download Citation

Paul-Henry Leemann. "Up to a double cover, every regular connected graph is isomorphic to a Schreier graph." Bull. Belg. Math. Soc. Simon Stevin 28 (3) 373 - 379, march 2022. https://doi.org/10.36045/j.bbms.210416

Information

Published: march 2022
First available in Project Euclid: 24 March 2022

Digital Object Identifier: 10.36045/j.bbms.210416

Subjects:
Primary: 05C25

Keywords: Cayley graphs , coverings , perfect matchings , regular graphs , Schreier graphs

Rights: Copyright © 2021 The Belgian Mathematical Society

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.28 • No. 3 • march 2022
Back to Top